Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 24, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 13, 2007, 6:10 PM CST for Shelby County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2007, 6:10 PM CST (00:10 UTC)
- Expired
- Feb 13, 2007, 7:15 PM CST
- In force
- 65 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 12:49 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
| Feb 13, 5:18 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 140011
SVRBMX
ALC117-140115-
/O.NEW.KBMX.SV.W.0024.070214T0010Z-070214T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...PELHAM...MEADOWBROOK...INVERNESS...
HELENA...ALABASTER...OAK MOUNTAIN STATE PARK
* UNTIL 715 PM CST
* AT 609 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES NORTH OF
HELENA...OR ABOUT NEAR HOOVER...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PELHAM BY 615 PM CST
MEADOWBROOK...INVERNESS AND OAK MOUNTAIN STATE PARK BY 625 PM CST
LAKE PURDY BY 630 PM CST
CHELSEA BY 635 PM CST
VANDIVER BY 645 PM CST
HARPERSVILLE BY 655 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3344 8670 3324 8699 3316 8651 3333 8638
3350 8640 3352 8652
$$
034 follow-up statements
000
WWUS54 KBMX 140022
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
621 PM CST TUE FEB 13 2007
ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
621 PM CST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHERN THREE-QUARTERS OF SHELBY COUNTY...
AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE PURDY TO
HELENA...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VANDIVER BY 635 PM CST
CHELSEA BY 640 PM CST
VINCENT BY 655 PM CST
WILSONVILLE AND HARPERSVILLE BY 700 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
TUESDAY EVENING FOR WESTERN ALABAMA.
LAT...LON 3344 8670 3324 8699 3316 8651 3333 8638
3350 8640 3352 8652
$$
STEFKOVICH000
WWUS54 KBMX 140029
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CST TUE FEB 13 2007
ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
629 PM CST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SHELBY COUNTY...
AT 626 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
VANDIVER TO ALABASTER...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF MEADOWBROOK TO ALABASTER...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VANDIVER BY 635 PM CST
CHELSEA BY 640 PM CST
VINCENT BY 700 PM CST
WILSONVILLE AND HARPERSVILLE BY 705 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3344 8670 3323 8694 3316 8651 3333 8638
3350 8640 3352 8652
$$
STEFKOVICH000
WWUS54 KBMX 140046
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CST TUE FEB 13 2007
ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
646 PM CST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN SHELBY COUNTY...
AT 643 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF VANDIVER TO CHELSEA...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF LEEDS TO OAK MOUNTAIN STATE PARK...MOVING EAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILSONVILLE AND VINCENT BY 700 PM CST
HARPERSVILLE BY 705 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3342 8662 3327 8679 3316 8651 3333 8638
3350 8640 3352 8652
$$
STEFKOVICH000
WWUS54 KBMX 140101
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CST TUE FEB 13 2007
ALC117-140115-
/O.CON.KBMX.SV.W.0024.000000T0000Z-070214T0115Z/
SHELBY AL-
701 PM CST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN SHELBY COUNTY...
AT 657 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF VINCENT TO HARPERSVILLE...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF PELL CITY TO 7 MILES
NORTHWEST OF CHILDERSBURG...MOVING EAST AT 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3341 8649 3336 8650 3325 8649 3333 8638
3350 8640 3351 8647
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:57 PM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 13, 2:57 PM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 PM CST TUE FEB 13 2007 .DISCUSSION STILL EXPECTING A FEW STRONG TO SEVERE STORMS THIS AFTERNOON INTO THE OVERNIGHT HOURS. CONVECTION IS NOW FORMING ACROSS EAST CENTRAL MISSISSIPPI AS TEMPERATURES CLIMB INTO THE LOWER 70S. A DRY SLOT EVIDENT ON WV IMAGERY IS POSITIONED ACROSS MUCH OF ALABAMA AND EASTERN MISSISSIPPI GRADUALLY SHIFTING EASTWARD. 500 MB TEMPERATURES ARE IN THE NEGATIVE MID-TEENS ACROSS MOST OF CENTRAL ALABAMA...WITH A POTENT UPPER LEVEL JET STREAK SPREADING EASTWARD ALONG THE NORTHERN GULF COAST. BY 00Z MOST OF CENTRAL ALABAMA WILL BE POSITIONED BENEATH THE DIVERGENT LEFT EXIT REGION OF THIS JET. FURTHERMORE...WET BULB ZERO HEIGHTS ARE JUST A BIT ABOVE 8000 FEET. CURRENT THINKING IS 30 VIL SHOULD BE ENOUGH TO PRODUCE HAIL. DISTINCT...BUT NOT HIGHLY AMPLIFIED SHORTWAVE SHOULD MOVE EAST OF ALABAMA BY 4Z. SURFACE INSTABILITY IS NOT OUT OF CONTROL...BUT RESPECTABLE FOR MID FEBRUARY WITH CAPES IN THE 500 TO 900 RANGE...AND LIS -2 TO -4. AFTER THE PASSAGE OF THE FRONT...NORTHERLY WINDS WILL INCREASE TO AROUND 15 MPH. DURING THE DAY TOMORROW...GUSTS COULD REACH AS HIGH AS 30 MPH. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED...BUT WILL WAIT UNTIL THE CONVECTION DIES DOWN BEFORE ISSUANCE TO KEEP PRODUCT NUMBERS DOWN...ESPECIALLY SINCE WE ARE EXPECTING TO ISSUE A FEW WARNINGS THIS AFTERNOON. COLDER CONDITIONS WILL PERSIST...AND WE COULD SEE SOME OF THE COLDEST TEMPERATURES SO FAR THIS YEAR THURSDAY NIGHT. GUIDANCE HAS HINTED AT A LITTLE WINTRY WEATHER SATURDAY...BUT CONSISTENCY HAS BEEN LACKING. SEEMS LIKE THE 12Z RUNS HAVE BEEN COLDER AND WETTER THAN THE AFTERNOON RUNS. AT THIS TIME...IT LOOKS LIKE THE MOISTURE WILL SKIRT BY NORTHEASTERN ALABAMA...KEEPING CENTRAL ALABAMA COLD BUT DRY. && .AVIATION...DISCUSSION FOR 18Z TAFS. THE PRE-FRONTAL TROUGH IS EXITING THE TAF SITES AND THE RAIN WILL BE GONE BY 1930Z. FOR THE MOST PART EXPECT VFR CEILINGS. DO SEE SOME LOWER CLOUDS IN EASTERN MS OUT AHEAD OF THE ACTUAL FRONT WHERE CEILINGS WILL BE MVFR. THE NEXT QUESTION IS WILL THERE BE REDEVELOPMENT ALONG THE FRONT? NOT EXACTLY SURE AND NOT SEEING MUCH ON THE RADAR ALONG THE FRONT. THE FRONT WILL MOVE INTO TCL AROUND 21Z AND REACH TOI AROUND 00Z. WILL GO WITH VCTS FOR THE FRONT. IF THUNDERSTORMS DO OCCUR THE BEST CHANCE WILL BE FOR MGM AND TOI. THE DIFFICULT PART IS TIMING. AS FOR CLOUDS AND CEILINGS WENT WITH THE MORE OPTIMISTIC VFR BUT THERE COULD VERY WELL BE MVFR CEILINGS AROUND 2000 TO 2500 FT. AFTER THE FRONT PASSES EXPECT CEILINGS TO BECOME MVFR AND REMAIN THAT WAY OVERNIGHT. WINDS WILL ALSO BE SUSTAINED AT 13KT ON THE BACKSIDE OF THE FRONT THROUGH THE NIGHT. /80/ && && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 32 39 22 37 18 / 60 10 10 10 10 ANNISTON 34 42 25 40 20 / 60 10 10 10 10 BIRMINGHAM 32 42 24 40 18 / 60 10 10 10 10 TUSCALOOSA 32 41 25 39 19 / 50 10 10 10 10 CALERA 33 42 25 40 20 / 60 10 10 10 10 AUBURN 38 46 26 43 22 / 50 10 10 10 10 MONTGOMERY 38 46 27 43 22 / 50 10 10 10 10 TROY 40 49 27 44 23 / 50 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Feb 13, 1:30 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CST TUE FEB 13 2007 ALZ011>015-017>050-141930- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... AN UPPER LEVEL LOW WILL MOVE ACROSS THE OHIO VALLEY AND BRING A COLD FRONT THROUGH THE STATE THIS AFTERNOON AND TONIGHT. THE COLD FRONT WILL ENTER WESTERN ALABAMA BEFORE 5 PM...MOVE EAST OF INTERSTATE 65 BETWEEN 7 AND 9 PM AND EXIT EAST OF THE STATE INTO GEORGIA BETWEEN 9 PM AND MIDNIGHT. THE MAIN THREAT WITH THE FRONT AND THE UPPER LEVEL LOW WILL BE LARGE HAIL. THERE IS ALSO A SMALLER THREAT OF STRONG WINDS OF 45 MPH WITH GUSTS TO 60 MPH. FOR LOCATIONS ALONG AND SOUTH OF DEMOPOLIS TO AUBURN A FEW STORM COULD ROTATE CAUSING A FEW ISOLATED TORNADOES. BREEZY CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY AS ARCTIC AIR SPILLS SOUTHWARD. SUSTAINED NORTHERLY WINDS AROUND 15 MPH...WITH GUSTS OF 25 TO 30 MPH ARE ANTICIPATED AREAWIDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. ...SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED TODAY. 80
In the hours before
Local storm report, Feb 13, 5:01 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 5 S TUSCALOOSA 33.17N 87.54W
02/13/2007 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
GOLFBALL SIZED HAIL IN TALORSVILLE.
0453 PM TORNADO W GREENSBORO 32.70N 87.59W
02/13/2007 HALE AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND JUST WEST OF GREENSBORO.
0456 PM HAIL 3 S GREENSBORO 32.66N 87.59W
02/13/2007 E1.00 INCH HALE AL EMERGENCY MNGR
QUARTER SIZED HAIL 3 MILES SOUTH OF GREENSBORO.
&&
DWILFINGLocal storm report, Feb 13, 5:03 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 S TUSCALOOSA 33.22N 87.54W
02/13/2007 E2.75 INCH TUSCALOOSA AL EMERGENCY MNGR
BASEBALL SIZED HAIL JUST SOUTH OF TUSCALOOSA.
&&
DWILFINGLocal storm report, Feb 13, 5:05 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 1 N NEWBERN 32.61N 87.54W
02/13/2007 HALE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST NORTH OF NEWBERN.
&&
DWILFINGLocal storm report, Feb 13, 5:21 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL NEWBERN 32.59N 87.54W
02/13/2007 E0.50 INCH HALE AL TRAINED SPOTTER
MARBLE SIZED HAIL IN NEWBERN.
0510 PM FUNNEL CLOUD 4 S MOUNDVILLE 32.94N 87.63W
02/13/2007 HALE AL AMATEUR RADIO
ROTATING DEBRIS 1 MILE SOUTH OF HAVANA JUNCTION...ON
HIGHWAY 69.
0513 PM HAIL 3 S DUNCANVILLE 33.01N 87.41W
02/13/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
QUARTER TO GOLF BALL SIZED HAIL 3 MILES SOUTH OF
DUNCANVILLE.
0518 PM HAIL TUSCALOOSA 33.24N 87.54W
02/13/2007 E0.75 INCH TUSCALOOSA AL AMATEUR RADIO
PENNY SIZED HAIL AT THE UNIVERSITY OF ALABAMA CAMPUS.
&&
DWILFINGLocal storm report, Feb 13, 5:27 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 4 S MOUNDVILLE 32.94N 87.63W
02/13/2007 HALE AL AMATEUR RADIO
ROTATING DEBRIS 1 MILE SOUTH OF HAVANA JUNCTION...ON
HIGHWAY 69.
&&
DWILFINGLocal storm report, Feb 13, 6:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 E DUNCANVILLE 33.06N 87.36W
02/13/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
QUARTER SIZED HAIL AT THE COUNTY LINE GROCERY...NEAR THE
BIBB...TUSCALOOSA COUNTY LINE.
0544 PM HAIL 4 N SELMA 32.47N 87.03W
02/13/2007 E1.00 INCH DALLAS AL AMATEUR RADIO
QUARTER SIZED HAIL 4 MILES NORTH OF SELMA.
0547 PM HAIL 2 W HUEYTOWN 33.44N 87.03W
02/13/2007 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN OAK GROVE.
0547 PM TORNADO 6 NW CENTREVILLE 33.02N 87.21W
02/13/2007 BIBB AL BROADCAST MEDIA
POSSIBLE TORNADO NEAR COUNTY ROAD 1 AND HIGHWAY
82...TREES AND POWER LINES DOWN...3 HOMES DAMAGED.
0549 PM HAIL 2 W HUEYTOWN 33.44N 87.03W
02/13/2007 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN CONCORD.
0555 PM HAIL BESSEMER 33.38N 86.96W
02/13/2007 E0.75 INCH JEFFERSON AL AMATEUR RADIO
PENNY SIZED HAIL IN BESSEMER.
0555 PM HAIL HUEYTOWN 33.44N 87.00W
02/13/2007 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN HUEYTOWN.
0559 PM HAIL 2 E HUEYTOWN 33.44N 86.96W
02/13/2007 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN MIDFIELD.
&&
DWILFINGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 6:13 PM CST | Tornado Warning | BMX | Autauga | 32 min |
| Feb 13, 6:30 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 29 min |
| Feb 13, 6:30 PM CST | Tornado Warning | BMX | Chilton, Coosa | 27 min |
| Feb 13, 6:39 PM CST | Tornado Warning | BMX | Lowndes, Montgomery | 36 min |
| Feb 13, 6:51 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 39 min |
| Feb 13, 6:54 PM CST | Severe Thunderstorm Warning | BMX | Talladega | 27 min |
| Feb 13, 7:12 PM CST | Tornado Warning | BMX | Macon, Montgomery | 48 min |
| Feb 13, 7:26 PM CST | Tornado Warning | BMX | Bullock | 34 min |
| Feb 13, 7:59 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery | 31 min |
| Feb 13, 8:08 PM CST | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Feb 13, 8:14 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Feb 13, 8:28 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 28 min |
| Feb 13, 8:33 PM CST | Severe Thunderstorm Warning | BMX | Russell | 24 min |
| Feb 14, 3:51 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.